Scrambled and distributionally scrambled n-tuples
Result description
This article investigates the relation between the distributional chaos and the existence of a scrambled triple. We show that for a continuous mapping f acting on a compact metric space (X, d), the possession of an infinite extremal distributionally scrambled set is not sufficient for the existence of a scrambled triple. We also construct an invariant Mycielski set with an uncountable extremal distributionally scrambled set without any scrambled triple.
Keywords
The result's identifiers
Result code in IS VaVaI
Result on the web
http://www.tandfonline.com/doi/abs/10.1080/10236198.2014.899358#.VSuQEjcWH0c
DOI - Digital Object Identifier
Alternative languages
Result language
angličtina
Original language name
Scrambled and distributionally scrambled n-tuples
Original language description
This article investigates the relation between the distributional chaos and the existence of a scrambled triple. We show that for a continuous mapping f acting on a compact metric space (X, d), the possession of an infinite extremal distributionally scrambled set is not sufficient for the existence of a scrambled triple. We also construct an invariant Mycielski set with an uncountable extremal distributionally scrambled set without any scrambled triple.
Czech name
—
Czech description
—
Classification
Type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
—
Continuities
S - Specificky vyzkum na vysokych skolach
Others
Publication year
2014
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Journal of Difference Equations and Applications
ISSN
1023-6198
e-ISSN
—
Volume of the periodical
20
Issue of the periodical within the volume
8
Country of publishing house
GB - UNITED KINGDOM
Number of pages
9
Pages from-to
1169-1177
UT code for WoS article
000337359600003
EID of the result in the Scopus database
—
Result type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP
BA - General mathematics
Year of implementation
2014